# SDR CALA0001384

- Difficulty date: July 26, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 101,637 hours, 20,878 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Harness
- Part number: ANP0138502
- Condition: Frayed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING FUEL TANK WIRING OUTER AND INNER INSULATION CHAFING AND ARCING DAMAGE ON FLOAT SWITCH BRACKET ZONE R07-11, LOCATION T2-104, PROBE XORS = 298.500.  ALSO FOUND RT WING FUEL TANK WIRING FRAYED AND INNER FERRULE AT TANK PROBE T2-105, ZONE R08, XORS 298.500.  BOTH WIRING HARNESSES WERE REPLACED AND FUEL QUANTITY CHECK WAS SATISFACTORY IAW MM 28-41-00.  THE ARCING DAMAGE FOUND ON RT WING PILOT VALVE MOUNTING BRACKET WAS BLENDED OUT IAW SRM 57-00-01 AND REPROTECTED IAW SRM 51-20-01.
